Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 31, NWS Jacksonville, FL

May 12, 2021

NWS Jacksonville, FL issued this small craft advisory at May 12, 2021, 3:48 AM EDT. It took effect at May 12, 2021, 5:00 PM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 12, 2021, 3:48 AM EDT (07:48 UTC)
In effect from
May 12, 2021, 5:00 PM EDT
Expired
May 15, 2021, 9:14 PM EDT
In force
3 days
Issued by
NWS Jacksonville, FL

The text

As transmitted.

880 
WHUS72 KJAX 120748
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
348 AM EDT Wed May 12 2021

AMZ450-470-122000-
/O.NEW.KJAX.SC.Y.0031.210512T2100Z-210515T0900Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
348 AM EDT Wed May 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM EDT SATURDAY...

* WHAT...Northeast winds increasing to 20 to 25 kt with gusts up 
  to 30 kt and seas building to 6 to 9 ft expected.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM and Waters from Altamaha Sound GA to Fernandina 
  Beach FL from 20 to 60 NM.

* WHEN...From 5 PM this afternoon to 5 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-472-474-122000-
/O.NEW.KJAX.SC.Y.0031.210513T1000Z-210515T0900Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
348 AM EDT Wed May 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 5 AM EDT
SATURDAY...

* WHAT...Northeast winds increasing to 20 to 25 kt with gusts up 
  to 30 kt and seas building to 6 to 9 ft expected.

* WHERE...All Northeast Florida coastal waters from Fernandina 
  Beach FL to Flagler Beach FL out to 60 NM.

* WHEN...From 6 AM Thursday to 5 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
13 follow-up statements
395 
WHUS72 KJAX 121818
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
218 PM EDT Wed May 12 2021

AMZ450-470-130900-
/O.EXT.KJAX.SC.Y.0031.210512T2100Z-210515T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
218 PM EDT Wed May 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL 
  from 20 to 60 NM and Coastal waters from Altamaha Sound to 
  Fernandina Beach FL out 20 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-472-474-130900-
/O.EXT.KJAX.SC.Y.0031.210513T1000Z-210515T1200Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
218 PM EDT Wed May 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THURSDAY TO 8 AM
EDT SATURDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...All Northeast Florida coastal waters from Fernandina 
  Beach FL to Flagler Beach FL out to 60 NM.

* WHEN...From 6 AM Thursday to 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
064 
WHUS72 KJAX 130049
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
849 PM EDT Wed May 12 2021

AMZ452-454-472-474-130945-
/O.EXT.KJAX.SC.Y.0031.210513T0100Z-210515T1200Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
849 PM EDT Wed May 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY...

* WHAT...North winds increasing to 20 kt tonight. Winds gusts up
  to 30 kt. Seas building to 5 to 8 ft.

* WHERE...All Northeast Florida coastal waters from Fernandina 
  Beach FL to Flagler Beach FL out to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-470-130945-
/O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
849 PM EDT Wed May 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL 
  from 20 to 60 NM and Coastal waters from Altamaha Sound to 
  Fernandina Beach FL out 20 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
392 
WHUS72 KJAX 130700
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
300 AM EDT Thu May 13 2021

AMZ450-452-454-470-472-474-132000-
/O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
300 AM EDT Thu May 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and
  seas 6 to 9 ft.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
499 
WHUS72 KJAX 131842
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
242 PM EDT Thu May 13 2021

AMZ450-452-454-470-472-474-140245-
/O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
242 PM EDT Thu May 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
327 
WHUS72 KJAX 140110
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
910 PM EDT Thu May 13 2021

AMZ450-452-454-470-472-474-140945-
/O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
910 PM EDT Thu May 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
025 
WHUS72 KJAX 140604
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
204 AM EDT Fri May 14 2021

AMZ450-452-454-470-472-474-142030-
/O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
204 AM EDT Fri May 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
787 
WHUS72 KJAX 141314
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
914 AM EDT Fri May 14 2021

AMZ450-452-454-470-472-474-142200-
/O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
914 AM EDT Fri May 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
978 
WHUS72 KJAX 142011
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
411 PM EDT Fri May 14 2021

AMZ450-452-454-470-472-474-150815-
/O.EXT.KJAX.SC.Y.0031.000000T0000Z-210516T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
411 PM EDT Fri May 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WHAT...Northeast winds 15 to 20 kt with frequent gusts up to 30
  kt and seas 5 to 8 ft.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
417 
WHUS72 KJAX 150033
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
833 PM EDT Fri May 14 2021

AMZ450-452-454-470-472-474-150845-
/O.CON.KJAX.SC.Y.0031.000000T0000Z-210516T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
833 PM EDT Fri May 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
671 
WHUS72 KJAX 150800
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
400 AM EDT Sat May 15 2021

AMZ450-452-454-470-472-474-160000-
/O.CON.KJAX.SC.Y.0031.000000T0000Z-210516T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
400 AM EDT Sat May 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds around 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
083 
WHUS72 KJAX 151339
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
939 AM EDT Sat May 15 2021

AMZ450-452-454-470-472-474-152145-
/O.CON.KJAX.SC.Y.0031.000000T0000Z-210516T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
939 AM EDT Sat May 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt. Seas
  5 to 7 feet

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
791 
WHUS72 KJAX 151819
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
219 PM EDT Sat May 15 2021

AMZ450-452-454-470-472-474-160300-
/O.EXT.KJAX.SC.Y.0031.000000T0000Z-210516T0300Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
219 PM EDT Sat May 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northeast winds 20 kt with gusts up to 30 kt and seas 5 
  to 7 ft.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
946 
WHUS72 KJAX 160114
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
914 PM EDT Sat May 15 2021

AMZ450-452-454-470-472-474-160215-
/O.CAN.KJAX.SC.Y.0031.000000T0000Z-210516T0300Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
914 PM EDT Sat May 15 2021

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at May 12, 1:14 AM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 12, 1:14 AM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
114 AM EDT Wed May 12 2021

.AVIATION...[Through 06Z Thursday]
Showers and isolated storms are weakening as they move east
towards the east coast. Have VCSH in TAFs until 08z. Mostly VFR
ceilings overnight with some MVFR conditions by early morning
along with light and variable winds. A cold front will push
southward into se Georgia this afternoon bringing showers and
storms to the TAF sites in the late afternoon and early evening.
Westerly winds near 10 knots today will shift to the nw and
increase late afternoon and then ne this evening as the front
pushes south of the area. Showers will end this evening with MVFR
ceilings spreading across the area by 00Z Thursday.

&&

.PREV DISCUSSION [921 PM EDT]...

.NEAR TERM [Through Tonight]...

A quasi-stationary frontal boundary is stalled just north of our
area, with short wave troughs rolling across what is otherwise
mostly zonal flow aloft. Winds are predominantly out of the west
with areas east of the St Johns river experiencing a wind shift to
out of the east this afternoon. This westerly flow has allowed
scattered to numerous showers and thunderstorms to develop across
NE FL with the Gulf Coast seabreeze. These west winds are also
keeping the East Coast seabreeze pinned near the coast line. Later
this evening, we may also see storms moving with or developing
along outflow boundaries from storms in S-central GA closer to the
frontal boundary. Strong storms are possible this afternoon and
evening, with the primary threats being strong winds and small
hail. High temperatures for today will be in the upper 80s and
lower 90s for inland areas and in the mid to lower 80s along the
coastline. Lows tonight will be in the mid-upper 60s, around 70
along the coastline.

.SHORT TERM [Wednesday Through Thursday Night]...

The front to our north will sink south to near the FL-GA line on
Wednesday evening, and south of our area overnight Wednesday
night. For most of the day, we'll be ahead of the front, staying
warm with temperatures in the 80s and low 90s and with afternoon
ML CAPE values peaking around 500-1000 J/kg, and bulk shear
peaking out around 35 knots. We'll unstable enough to produce a
few strong to severe thunderstorms, the main threats being
damaging wind gusts and small hail.

A much cooler airmass will move into the region behind Wednesday
night's front, but an upper level trough will dig into the
southeast, helping develop an inverted coastal trough off to our
east. Strong northeasterly flow through Thursday night with this
coastal trough setup will keep rounds of scattered showers in the
forecast through Thursday night. Temperatures will be
significantly cooler, with highs in the low-mid 60s in SE GA and
highs in the 70s across NE FL. Overnight lows will range from the
low-mid 50s in SE GA to upper 50s-low 60s in NE FL Thursday night.

.LONG TERM [Friday Through Tuesday]...

The upper level trough will push off the mid-Atlantic coastline
Friday, shifting that inverted trough away from our coastline.
As a result, northeasterly winds will gradually lower in speed as
we move into the weekend. Low level ridging will build in over the
eastern CONUS over the weekend, bringing us a nice weekend. The
ridge will roll off the east coast early next week, bringing a
return of southeasterly flow and likely some seabreeze
thunderstorms. Temperatures will progressively warm from the 70s
Friday back to the 80s for the weekend, with upper 80s to low 90s
returning next week. Likewise lows will warm from the 50s Friday
night back into the 60s over the weekend and hover there through
most of next week.

.MARINE...

A cold front to the north of the waters will slowly sink south
towards the waters through Wednesday night, moving past the
Georgia waters Wednesday evening...and across the northeast
Florida waters Wednesday night. Winds will shift to the northeast
and increase along with building seas behind the front. Small
Craft Advisory conditions are expected Wednesday night through
Friday.

Rip Currents: Low risk today, moderate risk on Wednesday at all
area beaches.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  80  54  64  53  72 /  90  50  50  20   0
SSI  81  59  69  60  73 /  90  50  50  20  10
JAX  88  62  70  59  75 /  80  40  40  20  10
SGJ  87  67  74  63  75 /  60  40  40  20  10
GNV  90  65  75  59  79 /  50  30  50  10  10
OCF  92  68  80  61  82 /  30  20  40  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, May 11, 10:24 PM EDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1024 PM EDT Tue May 11 2021

GAZ133-120315-
Jeff Davis GA-
1024 PM EDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFF DAVIS COUNTY UNTIL
1115 PM EDT...

* At 1023 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles northwest of Snipesville, or
  13 miles west of Hazlehurst, moving east at 30 mph.

* Winds in excess of 40 mph possible with this storm.

* Locations impacted include...
  Hazlehurst and Graham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3197 8243 3184 8243 3181 8284 3184 8278
      3185 8279 3186 8276 3188 8274 3190 8269
      3192 8268 3192 8265 3194 8260 3193 8259
      3196 8256 3196 8253 3195 8249 3195 8248
      3196 8250 3197 8248
TIME...MOT...LOC 0223Z 261DEG 25KT 3188 8282

ZIBURA
Special weather statement, May 11, 10:47 PM EDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
1047 PM EDT Tue May 11 2021

GAZ132-133-120330-
Coffee GA-Jeff Davis GA-
1047 PM EDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COFFEE AND SOUTHERN
JEFF DAVIS COUNTIES UNTIL 1130 PM EDT...

* At 1046 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Pridgen, or 9 miles north of
  Broxton, moving east at 25 mph.

* Winds in excess of 40 mph possible with this storm.

* Locations impacted include...
  Snipesville and Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3183 8252 3175 8252 3175 8255 3174 8255
      3173 8252 3171 8252 3170 8300 3178 8299
      3179 8298 3178 8292 3179 8290 3178 8289
      3179 8288 3178 8287 3181 8284
TIME...MOT...LOC 0246Z 276DEG 20KT 3176 8292

ZIBURA
Special weather statement, May 11, 11:04 PM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1104 PM EDT Tue May 11 2021

FLZ021-120345-
Suwannee FL-
1104 PM EDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUWANNEE COUNTY UNTIL
1145 PM EDT...

* At 1104 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Luraville, or near Mayo, moving
  east at 30 mph.

* Winds in excess of 40 mph possible with this storm.

* Locations impacted include...
  Wellborn, Dowling Park, Obrien, Mcalpin, Luraville and Branford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3023 8280 2998 8280 2989 8288 2990 8291
      2996 8293 2996 8295 2999 8296 3001 8298
      3001 8300 3008 8307 3009 8311 3011 8312
      3010 8314 3011 8316 3009 8319 3012 8323
      3017 8323 3018 8325 3023 8324 3026 8325
TIME...MOT...LOC 0304Z 275DEG 27KT 3010 8312

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 11:04 PM EDTSpecial Weather StatementJAXSuwannee41 min
May 12, 2:11 PM EDTSpecial Weather StatementJAXHamilton49 min
May 12, 2:19 PM EDTSpecial Weather StatementJAXUnion41 min
May 12, 2:50 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton55 min
May 12, 3:02 PM EDTSpecial Weather StatementJAXBaker43 min
May 12, 3:12 PM EDTSpecial Marine WarningJAX93 min
May 12, 3:21 PM EDTSpecial Weather StatementJAXNassau39 min
May 12, 3:23 PM EDTSpecial Marine WarningJAX67 min
May 12, 4:02 PM EDTSpecial Weather StatementJAXSaint Johns43 min
May 12, 4:15 PM EDTSpecial Weather StatementJAXNassau60 min
May 12, 4:16 PM EDTSpecial Weather StatementJAXNassau59 min
May 12, 4:32 PM EDTSpecial Weather StatementJAXDuval28 min
May 12, 4:38 PM EDTSpecial Marine WarningJAX88 min
May 12, 4:46 PM EDTSpecial Weather StatementJAXSaint Johns29 min
May 12, 4:48 PM EDTSpecial Marine WarningJAX42 min
May 12, 5:07 PM EDTSpecial Weather StatementJAXFlagler38 min
May 12, 5:24 PM EDTSpecial Marine WarningJAX66 min
May 12, 6:04 PM EDTSpecial Marine WarningJAX86 min
May 12, 7:29 PM EDTSpecial Marine WarningJAX31 min
May 11, 10:24 PM EDTSpecial Weather StatementJAXJeff Davis51 min
May 11, 10:47 PM EDTSpecial Weather StatementJAXJeff Davis43 min
May 12, 12:20 PM EDTSpecial Weather StatementJAXCoffee55 min
May 12, 1:06 PM EDTSpecial Weather StatementJAXAppling, Bacon54 min
May 12, 2:02 PM EDTSpecial Weather StatementJAXBrantley, Pierce, Wayne43 min
May 12, 2:14 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Pierce, Ware, Wayne46 min
May 12, 2:39 PM EDTSpecial Weather StatementJAXBrantley51 min
May 12, 2:44 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn, Wayne47 min
May 12, 3:30 PM EDTSpecial Weather StatementJAXCamden30 min
May 12, 3:42 PM EDTSpecial Weather StatementJAXCharlton48 min

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.